# SDR CA030915011

- Difficulty date: September 9, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Reims F182Q
- Aircraft time: 4,726 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07125033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, TAIL INSPECTED, STA 124.0 FOUND BULKHEAD CRACKED IN CORNER.  REPLACED WITH NEW. DURING REPLACEMENT FOUND ALSO BULKHEAD P/N 0712511 ON STA 140.0 CRACKED ON LT CORNER. REPLACED WITH NEW. POSSIBLE HARD LANDING DAMAGE.
